# SDR SWIA202504030006

- Difficulty date: March 6, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 43,373 hours, 42,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE LOWER SILL ANGLE (SRM 53-21-23 ITEM 56B) CORRODED. (FILED CLOSED)REMOVED AND REPLACED THE PAX DOOR SURROUND STRUCTURE LOWER SILL ANGLE IN REFERENCE WITH THE CRJ-200 SRM 53-21-23, SRM 51-42-21, SRM 51-42-06, SRM 51-42-13 AND SRM 51-45-00. COMPLETED FORM M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED CORROSION FINDINGS REPORT.
